MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES

KARL STORZ SE & CO. KG C-MAC MONITOR FOR CMOS ENDOSCOPES
Model Number 8404ZX
Medical Device Problem Codes Premature Discharge of Battery (1057); Optical Problem (3001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a bad image and blackouts.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: the device was sent to the manufacturer for technical inspection.The faults described by the customer (poor image quality and dropouts, battery does not last long') were partially confirmed by the manufacturer.The poor image quality and dropouts were not confirmed and were suspected to be caused by another part of the application.The poor battery capacity was confirmed by the manufacturer and is attributable to normal wear and tear.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Common Device Name
C-MAC MONITOR FOR CMOS ENDOSCOPES
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo 
MDR Report Key22302005
Report Number9610617-2025-01069
Device Sequence Number20972944
Product Code CCW
UDI-Device Identifier04048551432778
UDI-Public04048551432778
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404ZX
Device Catalogue Number8404ZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown